# SDR P5CA2021090120337

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START R GEN OFF CAUTION MESSAGE. RAN QRH, MESSAGE CLEARED( PERFORMED ECU BITE CHECK IAW 767 24-22-00 NO DEFECTS NOTED. PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 OPS CHECKS GOOD.  )
